# SDR AALA981552

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AT FLOORBEAM AT STA 344 FROM LBL 24 TO RBL 24.  INSTALLED FLOORBEAM REPAIR PER ESO 11697 AT STA 344.  ESO DATED 7-28-98.  TST:  53,245 HOURS.  CYCLES:  32,117.  (X)
